- -

A fixed point theorem of Kannan type that characterizes fuzzy metric completeness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A fixed point theorem of Kannan type that characterizes fuzzy metric completeness

Show full item record

Romaguera Bonilla, S. (2020). A fixed point theorem of Kannan type that characterizes fuzzy metric completeness. Filomat (Online). 34(14):4811-4819. https://doi.org/10.2298/FIL2014811R

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/166754

Files in this item

Item Metadata

Title: A fixed point theorem of Kannan type that characterizes fuzzy metric completeness
Author: Romaguera Bonilla, Salvador
Issued date:
Abstract:
[EN] We obtain a fixed point theorem for complete fuzzy metric spaces, in the sense of Kramosiland Michalek, that extends the classical Kannan fixed point theorem. We also show that, in fact, ourtheorem ...[+]
Subjects: Fuzzy metric space , Complete , Fixed point, Kannan contraction
Copyrigths: Reserva de todos los derechos
Source:
Filomat (Online). (eissn: 2406-0933 )
DOI: 10.2298/FIL2014811R
Publisher:
National Library of Serbia
Publisher version: https://doi.org/10.2298/FIL2014811R
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record